Beechams Flu Plus Cold and Flu Caplets 16s

£2.75

27% Off
Close
Price Summary
  • £3.75
  • £2.75
  • 27%
  • £2.75
  • Overall you save £1.00 (27%) on this product
Out of Stock
Highlights:

Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold, flu and chill symptoms in a convenient easy to swallow caplet.

Take at the first sign of flu or a severe cold for rapid relief from:

Fever

Headache

Aches

Blocked nose

Sore throat pain

Painful sinuses

Shivers

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

Compare
Category:
Description

Suitable for

Adults and children over the age of 12.

How to use

Please read the enclosed leaflet carefully before use.

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.

Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary.

Do not take more than 8 caplets in 24 hours.

Do not give to children under 12 years of age.

Hazards and Cautions

CONTAINS PARACETAMOL.

DO NOT EXCEED THE STATED DOSE.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

DO NOT TAKE:

With any other flu, cold or decongestant products.

Do not take with any other paracetamol-containing products.

Precautions

This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

Seek advice before using if you are breastfeeding, pregnant, planning to become pregnant, or suffer from allergies.

Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Caffeine, Phenylephrine Hydrochloride

Ingredients

Active ingredients: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg

Also contains: potassium sorbate (E202) and colour sunset yellow (E110).

Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Beechams Flu Plus Cold and Flu Caplets 16s”

Your email address will not be published. Required fields are marked *

Scroll To Top
Close
Close
Close

My Cart

Shopping cart is empty!

Continue Shopping